# SDR YENA2025031200248

- Difficulty date: March 6, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 62,667 hours, 22,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#209, JFK-SQD. CABIN CREW REPORTED DIRTY SOCK SMELL IN MIDDLE TO AFT CABIN. ODOR REPORT FILLED OUT; COMPLIED WITH INFO NOTICE 2017T018K. DETERMINED THE SMELL ODOR COME FROM APU AND PACK TWO. PERFORMED PACK BURN WITH PNEUMATIC CART AND NO ODOR IN CABIN. ONLY PACK ONE IS GOOD.'
